# SDR SWIA201440406

- Difficulty date: November 29, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 34,140 hours, 30,079 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Missing
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA, WIRE BUNDLE AT BS 314, JUST ABOVE FLOOR, FWD OF SERVICE DOOR, IS MISSING FLEXIBLE CONDUIT AT CONNECTOR,  INSTALLED NEW TUBING FOR SERVICE DOOR WARNING SYSTEM IAW REO.  PERFORMED OPS TEST OF THE SERVICE DOOR WARNING SYSTEM TEST GOOD IAW AMM.
